Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Have insomnia, stress, anxiety. What can help?

I've been struggling with insomnia for the last few months - caused by stress and anxiety.
I have been on Zopiclone for 13 nights (7.5 mg for 10 nights and 3.75mg for night 11 and 12). I tried sleeping without anything last night (night 13) but couldn't get off until i took 1.8mg at 3am.

I don't want to become addicted but concerned about my lack of sleep last night. Any advice would be much appreciated. Thank you.
Kind regards, Matt
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for using Healthcare magic.
I have gone through your available history.
If the insomnia is associated with Stress or depression , in my opinion zopiclone alone will not be sufficient.
You should go for detailed psychiatric evaluation and should get treatment for stress/Depression in the form of either pharmacological or psychotherapy.
meanwhile you can try relaxation therapy like meditation, Yoga or self motivation to get rid of stress.
I hope you will be fine soon.
Answered: Mon, 8 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor